Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Jianfeng Lu, Associate Professor of Mathematics and Chemistry and Physics

Jianfeng Lu

Jianfeng Lu is an applied mathematician interested in mathematical analysis and algorithm development for problems from computational physics, theoretical chemistry, materials science and other related fields.

More specifically, his current research focuses include:
Electronic structure and many body problems; quantum molecular dynamics; multiscale modeling and analysis; rare events and sampling techniques.

Contact Info:
Office Location:  242 Physics Bldg, 120 Science Drive, Durham, NC 27708
Office Phone:  (919) 660-2875
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~jianfeng/

Office Hours:

By email appointments
Education:

Ph.D.Princeton University2009
BSPeking University2005
Specialties:

Applied Math
Research Interests:

Mathematical analysis and algorithm development for problems from
computational physics, theoretical chemistry, materials science and others.

More specifically:
Electronic structure and many body problems;
Multiscale modeling and analysis; and
Rare events and sampling techniques.

Areas of Interest:

Applied Mathematics
Partial Differential Equations
Probability
Numerical Analysis
Scientific Computing

Curriculum Vitae
Current Ph.D. Students  

Postdocs Mentored

  • Haizhao Yang (July, 2015 - present)  
  • Zhennan Zhou (August, 2014 - present)  
Undergraduate Research Supervised

  • Jeremy Tay (September, 2015 - December, 2015)  
  • Fuchsia Chen (January, 2015 - September, 2015)  
  • Leslie Lei (May, 2013 - May, 2014)  
Recent Publications   (More Publications)

  1. Niu, X; Luo, T; Lu, J; Xiang, Y, Dislocation climb models from atomistic scheme to dislocation dynamics, Journal of the Mechanics and Physics of Solids, vol. 99 (February, 2017), pp. 242-258 [doi]
  2. Li, Q; Lu, J; Sun, W, Validity and Regularization of Classical Half-Space Equations, Journal of Statistical Physics, vol. 166 no. 2 (January, 2017), pp. 398-433 [doi]
  3. Mendl, CB; Lu, J; Lukkarinen, J, Thermalization of oscillator chains with onsite anharmonicity and comparison with kinetic theory, Physical review. E, vol. 94 no. 6 (December, 2016) [doi]
  4. Yu, TQ; Lu, J; Abrams, CF; Vanden-Eijnden, E, Multiscale implementation of infinite-swap replica exchange molecular dynamics., Proceedings of the National Academy of Sciences of USA, vol. 113 no. 42 (October, 2016), pp. 11744-11749  [abs]
  5. Lu, J; Zhou, Z, Improved sampling and validation of frozen Gaussian approximation with surface hopping algorithm for nonadiabatic dynamics., Journal of Chemical Physics, vol. 145 no. 12 (September, 2016), pp. 124109 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320